Annika Lang
Annika Lang
Professor, Chalmers University of Technology & University of Gothenburg
Verified email at chalmers.se - Homepage
Title
Cited by
Cited by
Year
Isotropic Gaussian random fields on the sphere: regularity, fast simulation and stochastic partial differential equations
A Lang, C Schwab
The Annals of Applied Probability 25 (6), 3047-3094, 2015
1342015
Multilevel Monte Carlo method for parabolic stochastic partial differential equations
A Barth, A Lang, C Schwab
BIT Numerical Mathematics 53 (1), 3-27, 2013
912013
Fast simulation of Gaussian random fields
A Lang, J Potthoff
Walter de Gruyter GmbH & Co. KG 17 (3), 195-214, 2011
682011
Simulation of stochastic partial differential equations using finite element methods
A Barth, A Lang
Stochastics An International Journal of Probability and Stochastic Processes …, 2012
562012
Milstein approximation for advection-diffusion equations driven by multiplicative noncontinuous martingale noises
A Barth, A Lang
Applied Mathematics & Optimization 66 (3), 387-413, 2012
522012
Multilevel Monte Carlo method with applications to stochastic partial differential equations
A Barth, A Lang
International Journal of Computer Mathematics 89 (18), 2479-2498, 2012
472012
A new similarity measure for nonlocal filtering in the presence of multiplicative noise
T Teuber, A Lang
Computational Statistics & Data Analysis 56 (12), 3821-3842, 2012
462012
Lp and almost sure convergence of a Milstein scheme for stochastic partial differential equations
A Barth, A Lang
Stochastic Processes and their Applications 123 (5), 1563-1587, 2013
34*2013
Nonlocal filters for removing multiplicative noise
T Teuber, A Lang
International Conference on Scale Space and Variational Methods in Computer …, 2011
272011
Almost sure convergence of a semidiscrete Milstein scheme for SPDEs of Zakai type
A Lang, PL Chow, J Potthoff
Stochastics: An International Journal of Probability and Stochastics …, 2010
272010
Drift-preserving numerical integrators for stochastic Hamiltonian systems
C Chen, D Cohen, R D’Ambrosio, A Lang
Advances in Computational Mathematics 46 (2), 1-22, 2020
252020
Simulation of stochastic partial differential equations and stochastic active contours
A Lang
Universität Mannheim, 2007
192007
Numerical analysis of lognormal diffusions on the sphere
L Herrmann, A Lang, C Schwab
Stochastics and Partial Differential Equations: Analysis and Computations 6 …, 2018
172018
Fast generation of isotropic Gaussian random fields on the sphere
PE Creasey, A Lang
Monte Carlo Methods and Applications 24 (1), 1-11, 2018
142018
Kolmogorov–Chentsov theorem and differentiability of random fields on manifolds
R Andreev, A Lang
Potential Analysis 41 (3), 761-769, 2014
142014
A Lax equivalence theorem for stochastic differential equations
A Lang
Journal of computational and applied mathematics 234 (12), 3387-3396, 2010
132010
Mean square convergence of a semidiscrete scheme for SPDEs of Zakai type driven by square integrable martingales
A Lang
Procedia Computer Science 1 (1), 1615-1623, 2010
132010
A Note on the Importance of Weak Convergence Rates for SPDE Approximations in Multilevel Monte Carlo Schemes
A Lang
Monte Carlo and Quasi-Monte Carlo Methods 163, 489-505, 2016
122016
Monte Carlo versus multilevel Monte Carlo in weak error simulations of SPDE approximations
A Lang, A Petersson
Mathematics and Computers in Simulation 143, 99-113, 2018
112018
Covariance structure of parabolic stochastic partial differential equations
A Lang, S Larsson, C Schwab
Stochastic Partial Differential Equations: Analysis and Computations 1 (2 …, 2013
92013
The system can't perform the operation now. Try again later.
Articles 1–20